BibTeX record journals/tcs/Konig91

download as .bib file

@article{DBLP:journals/tcs/Konig91,
  author    = {R. K{\"{o}}nig},
  title     = {Graphs and Free Partially Commutative Monoids},
  journal   = {Theor. Comput. Sci.},
  volume    = {78},
  number    = {2},
  pages     = {319--346},
  year      = {1991},
  url       = {https://doi.org/10.1016/0304-3975(91)90355-6},
  doi       = {10.1016/0304-3975(91)90355-6},
  timestamp = {Wed, 17 Feb 2021 22:00:25 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Konig91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics